# SDR ASOA2015111714062

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 27,829 hours, 19,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 AB LOWER EXIT SIGN HAVE 2 LIGHT BULBS BURNED.  RELAMPED 2 BULBS AT 12 AB EXIT SIGN IAW GMM 3-8.  OPS CHECKED GOOD.
